# SDR DJFA2011005

- Difficulty date: January 16, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536930403
- Part serial: 002
- Condition: Cracked
- Location: Rt Engine
- Part time: 97 hours, 58 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REPETATIVE INLET INSP, REQUIRED BY SB 505-71-0001, MX FOUND MULTIPLE CRACKS ON THE RT ENGINE INLET.   MX REPLACED THE INLET.
